# SDR AALA20101226JFK01

- Difficulty date: December 26, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 30,811 hours, 4,938 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Circuit Card
- Part number: 285T111515
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT RDU-LHR.  CREW REPORTED RIGHT ENGINE HIGH PRESSURE SHUT-OFF VALVE STATUS MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  REPLACED RIGHT BLEED CARD.  SYSTEM GROUND CHECK NORMAL OPERATION.
